# SDR UALA2009082702672

- Difficulty date: August 26, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 54,685 hours, 19,364 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LOCATED NEAR DOOR 2L BELOW AND TO THE LEFT OF THE 2L MAIN ENTRY DOOR.  POSSIBLE CONTACT FROM JETWAY.  DENT LOCATED ON DOUBLER FWD OF DOOR.  FWD OF WING ILLUMINATION LIGHT.  DOUBLER SKIN DENT DEPTH IS 0.040 AND AREA IS 2 IN.  COLD WORKED SKIN ON STRINGER AREA DENT.  CHECKED & RECORDED SIZED & DEPTH IS 0.020 AND AREA IS 1.625. NDT NO CRACKS ON WU K6773D BY AMT'S DOUBLER SKIN DENT AND STRINGER DENT ARE WITHIN LIMITS RESPECTIVELY.
